Published Article ams.org/mathscinet:MR1600407 (98k:82068)


Group analysis and renormgroup symmetries


Kovalev, Vladimir F. ; Pustovalov, Veniamin V. ; Shirkov, Dmitrii V.

Published in: J. Math. Phys.
Vol.: 39    Num./Issue: 2
Pages: 1170--1188
ISSN: 0022-2488
Year: 1998

Web-Page: http://dx.doi.org/10.1063/1.532374
Language: eng

Total numbers of views: 1812
Numbers of unique views: 548
 Запись создана 2010-09-28, последняя модификация 2014-01-30


Внешняя ссылка:
Загрузка полного текста
Полный текст
Оценить этот документ:

Rate this document:
1
2
3
 
(Еще не рецензированная)